# SDR SWAA2014032426433

- Difficulty date: March 12, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 50,872 hours, 29,596 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Part number: 186A200041
- Part serial: 000521
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB STATION 129.50 RIB LOWER T CAP 10 INCHES AFT OF SPAR CRACKED.  R & R T CAP IAW EA.
